Lyrica

Hi. Has anyone else taken Lyrica and experienced weight gain, swelling of feet, legs and face, and memory loss? I’ve had so many issues since being diagnosed and started on medications. My doctors doesn’t really Anwser my questions fully and tells me my inflammation levels are high but doesn’t adjust my medications! I. Just want to feel better!

one of my docs wanted me to take lyrica but my pc refused it bc he said there are so many serious side effects it is more harmful than good.

Hello Kim Kim,

I've not took the drug but i think you'll find this link interesting about the drug what it's used for and also the side affects which you've spoken about.

http://www.medicinenet.com/pregabalin_lyrica/article.htm

((Large hug Terri)) xxx

Hi kim I havent taken lyrica but my inflamation levels was sky high and my dr gave me arava…very good drug but sometimes it can affect your liver if use in high doses…maybe you wanna try sometingh different talt to your dr about it…hope you feel better…love Dunnia…

Thank u all!! I really appreciate the advice

Tez_20 said:

Hello Kim Kim,

I’ve not took the drug but i think you’ll find this link interesting about the drug what it’s used for and also the side affects which you’ve spoken about.

http://www.medicinenet.com/pregabalin_lyrica/article.htm

((Large hug Terri)) xxx

Thank u I will definetly ask my dr about that medication. I don’t go back until July. I appreciate all of u taking the time to give me some advice!

Dunnia said:

Hi kim I havent taken lyrica but my inflamation levels was sky high and my dr gave me arava…very good drug but sometimes it can affect your liver if use in high doses…maybe you wanna try sometingh different talt to your dr about it…hope you feel better…love Dunnia…

you are very welcome…we are here to help eachother…hope you get better my friend…love Dunnia…

Kim Kim said:

Thank u I will definetly ask my dr about that medication. I don’t go back until July. I appreciate all of u taking the time to give me some advice!

Dunnia said:
Hi kim I havent taken lyrica but my inflamation levels was sky high and my dr gave me arava…very good drug but sometimes it can affect your liver if use in high doses…maybe you wanna try sometingh different talt to your dr about it…hope you feel better…love Dunnia…

Hi Kim,

If the symptoms your having get to bad don't mess about till July, either see your GP or emergency because some things can harm us more. xxx